Facebook Pixel
EmpowHER Guest

just started microval pill eight days later on periods five days after sex normal

By Anonymous December 15, 2015 - 10:51pm
Rate This

I was using triphasil and changed to using microval pill eight days later on tge pill after sex I started periods its been five days now is it normal

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Did you switch to your new birth control right after your 7 day break from Triphasil? If so, and the active ingredients are the exact same (just a different brand name) then you should not be bleeding. Consult your doctor for advice.

December 16, 2015 - 7:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!